# SDR SWAA2019040431379

- Difficulty date: March 27, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 61,587 hours, 36,183 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Filler
- Part number: 141A3112Y5
- Condition: Cracked
- Location: Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FILLER AT LOWER EXTERNAL POWER DOOR CUTOUT CRACKED.          / REPAIRED CUTOUT PER SRM.
